MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DISTAFLO BYPASS GRAFT; EPTEE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. DISTAFLO BYPASS GRAFT; EPTEE VASCULAR GRAFT
Model Number DFM5006SC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided and a manufacturing review was performed.The sample was not returned to the manufacturer for inspection/evaluation a photograph was provided for review.The investigation confirmed for distaflo ripped.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dfm5006sc eptee vascular graft allegedly material split, cut or torn.This information was received from one source.The alleged malfunction had patient involvement but there were no reported patient consequences.The age, weight and gender of the patient was not provided.

Brand Name
DISTAFLO BYPASS GRAFT
Common Device Name
EPTEE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10286806
Report Number2020394-2020-04550
Device Sequence Number16272307
Product Code DSY
UDI-Device Identifier00801741023620
UDI-Public(01)00801741023620
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDFM5006SC
Device Catalogue NumberDFM5006SC
Device Lot NumberVTCS0383
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/16/2020
Patient Sequence Number1